# SDR R61A201407090859

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 18,934 hours, 14,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT WAS MISSING IN THE FIRST CLASS SECTION OF THE ACIRCRAFT.  MAINTENANCE REPLACED THE LIGHT IAW AMM AND OPS CHECKED GOOD.
